References of "Li, Yi 50025761"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailMabuchi and Aubin-Yau functionals over complex three-folds
Li, Yi UL

E-print/Working paper (2010)

Detailed reference viewed: 35 (1 UL)
Full Text
Peer Reviewed
See detailLocalization, Hurwitz numbers and the Witten conjecture
Li, Yi UL; Chen, Lin; Liu, Kefeng

in Asian Journal of Mathematics (2008), 12(4), 511-518

Detailed reference viewed: 57 (1 UL)
Full Text
Peer Reviewed
See detailSome results of the Mariño-Vafa formula
Li, Yi UL

in Mathematical Research Letters (2006), 13(5-6), 847-864

Detailed reference viewed: 100 (7 UL)